Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Chest pains, popping sound in ears. Some relief with propranolol, gylceryl trinitrate. Tests normal. Reason?

hi.... I am taking 80 mg of propranolol , and gylceryl trinitrate as when needed. my condition hasnt been diagnosed as of yet. My blood pressure is normal, as is my cholesterol . I have sustained pains in my chest , around my breast-bone area both when at rest and when active, and I have a popping sound in one ear when I stand. I have had the pains for around 3 months now, and the popping sound for around 10 days, since going onto these tablets and spray actually. The gylceryl trinitrate does indeed provide a short term relief. I have had ECGS and bloods taken, all came back clear. Whats wrong with me??? PLEASE......
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your personal habits, family history, or co-morbidities, even age or gender...which could influence the diagnosis and outcome...

     A thorough history and physical examination is the first step -
ECG (Electrocardiogram / EKG) – Routine 12-lead – is part of clinical examination.
      TMT – Treadmill exercise ECG; may be with thallium isotope – is often necessary to evaluate ischemia (reduced blood flow / Coronary Artery Disease)
     ECHOcardiogram is necessary to see the heart valves (Mitral Valve Prolapse) / heart muscle (Cardiomyopathy) and heart function (Ejection fraction, wall motion abnormality) / clots...

Popping in ear needs to be evaluated by the ear (ENT) specialist...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor